# SDR C2XA00IA346

- Difficulty date: September 30, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145
- Aircraft serial: 145006
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14521186409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-DURING C-CHECK INSPECTION, THE APU BLEED DUCT WAS FOUND TO BE CRACKED BETWEEN THE AFT PRESSURE BULKHEAD AND THE APU FIREWALL. MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF BLEED DUCT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
